# SDR UIEA2020052901157

- Difficulty date: May 29, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 81,204 hours, 13,167 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A18EE0380B
- Condition: Leaking
- Location: Lt Wlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD QTY 4 WENT TO ZERO ON GEAR RETRACTION.  FOUND HYD LINE LEAKING.  LT WLG EXT ACT LINE REMOVED AND REPLACED.  LEAK CHECK SATISFACTORY IAW AMM 32-32-01.
